Alert archive / Kentucky / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 49, NWS Jackson, KY

June 21, 20197 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 21, 2019, 11:51 PM EDT for 7 counties in Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2019, 11:51 PM EDT (03:51 UTC)
Expired
Jun 22, 2019, 12:30 AM EDT
In force
39 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bell County, KY, Clay County, KY, Harlan County, KY, Knott County, KY, Leslie County, KY, Letcher County, KY, Perry County, KY

The radar

The Jackson,KY radar (KJKL), 72 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.9 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1683 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

797 
WUUS53 KJKL 220351
SVRJKL
KYC013-051-095-119-131-133-193-220430-
/O.NEW.KJKL.SV.W.0049.190622T0351Z-190622T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
1151 PM EDT Fri Jun 21 2019

The National Weather Service in JACKSON KY has issued a

* Severe Thunderstorm Warning for...
  Harlan County in southeastern Kentucky...
  Northeastern Bell County in southeastern Kentucky...
  Letcher County in southeastern Kentucky...
  Leslie County in southeastern Kentucky...
  Southeastern Perry County in southeastern Kentucky...
  South central Knott County in southeastern Kentucky...
  Southeastern Clay County in southeastern Kentucky...

* Until 1230 AM EDT.

* At 1150 PM EDT, severe thunderstorms were located along a line
  extending from Ice Cliff to 7 miles south of Cubage, moving east at
  45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Whitesburg, Harlan, Hyden, Letcher, Cumberland, Jenkins, Loyall,
  Evarts, Fleming-Neon, Lynch, Benham and Vicco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3711 8370 3718 8347 3724 8292 3722 8259
      3720 8256 3712 8272 3705 8272 3698 8287
      3693 8286 3688 8289 3685 8301 3685 8307
      3678 8313 3674 8314 3671 8331 3667 8340
TIME...MOT...LOC 0350Z 267DEG 41KT 3700 8365 3660 8347 

HAIL...0.75IN
WIND...60MPH
 
$$

CGAL
3 follow-up statements
709 
WWUS53 KJKL 220414
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
1214 AM EDT Sat Jun 22 2019

KYC013-051-220423-
/O.CAN.KJKL.SV.W.0049.000000T0000Z-190622T0430Z/
Bell KY-Clay KY-
1214 AM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BELL AND
SOUTHEASTERN CLAY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3705 8352 3715 8332 3724 8292 3722 8259
      3720 8256 3712 8272 3705 8272 3698 8287
      3693 8286 3688 8289 3685 8301 3685 8307
      3678 8313 3674 8314 3671 8331 3687 8335
TIME...MOT...LOC 0413Z 270DEG 41KT 3699 8337 3659 8319 

$$

KYC095-119-131-133-193-220430-
/O.CON.KJKL.SV.W.0049.000000T0000Z-190622T0430Z/
Harlan KY-Letcher KY-Leslie KY-Perry KY-Knott KY-
1214 AM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR HARLAN...LETCHER...SOUTHERN LESLIE...SOUTHEASTERN PERRY AND SOUTH
CENTRAL KNOTT COUNTIES...

At 1213 AM EDT, severe thunderstorms were located along a line
extending from Chappell to near Sneedville, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Whitesburg, Harlan, Letcher, Cumberland, Jenkins, Loyall, Evarts,
Fleming-Neon, Lynch, Benham, Vicco and Blackey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3705 8352 3715 8332 3724 8292 3722 8259
      3720 8256 3712 8272 3705 8272 3698 8287
      3693 8286 3688 8289 3685 8301 3685 8307
      3678 8313 3674 8314 3671 8331 3687 8335
TIME...MOT...LOC 0413Z 270DEG 41KT 3699 8337 3659 8319 

HAIL...0.75IN
WIND...60MPH
 
$$

CGAL
496 
WWUS53 KJKL 220417
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
1217 AM EDT Sat Jun 22 2019

KYC119-220425-
/O.CAN.KJKL.SV.W.0049.000000T0000Z-190622T0430Z/
Knott KY-
1217 AM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KNOTT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3672 8327 3707 8342 3723 8274 3722 8259
      3720 8256 3712 8272 3705 8272 3698 8287
      3693 8286 3688 8289 3685 8301 3685 8307
      3678 8313 3674 8314
TIME...MOT...LOC 0415Z 270DEG 41KT 3701 8332 3661 8314 

$$

KYC095-131-133-193-220430-
/O.CON.KJKL.SV.W.0049.000000T0000Z-190622T0430Z/
Harlan KY-Letcher KY-Leslie KY-Perry KY-
1217 AM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR HARLAN...LETCHER...SOUTHEASTERN LESLIE AND SOUTHEASTERN PERRY
COUNTIES...

At 1215 AM EDT, severe thunderstorms were located along a line
extending from Chappell to near Jonesville, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Whitesburg, Harlan, Letcher, Cumberland, Jenkins, Evarts,
Fleming-Neon, Lynch, Benham, Blackey, Big Fork and Bobs Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3672 8327 3707 8342 3723 8274 3722 8259
      3720 8256 3712 8272 3705 8272 3698 8287
      3693 8286 3688 8289 3685 8301 3685 8307
      3678 8313 3674 8314
TIME...MOT...LOC 0415Z 270DEG 41KT 3701 8332 3661 8314 

HAIL...0.75IN
WIND...60MPH
 
$$

GREIF
586 
WWUS53 KJKL 220429
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
1229 AM EDT Sat Jun 22 2019

KYC095-131-133-193-220438-
/O.EXP.KJKL.SV.W.0049.000000T0000Z-190622T0430Z/
Harlan KY-Letcher KY-Leslie KY-Perry KY-
1229 AM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR HARLAN...LETCHER...
SOUTHEASTERN LESLIE AND SOUTHEASTERN PERRY COUNTIES WILL EXPIRE AT
1230 AM EDT...
    
The storms which prompted the warning have weakened below severe 
limits, and exited the bulk of the warned area. Therefore, the 
warning will be allowed to expire. However gusty winds and heavy 
rain are still possible with these thunderstorms.

LAT...LON 3672 8327 3707 8342 3723 8274 3722 8259
      3720 8256 3712 8272 3705 8272 3698 8287
      3693 8286 3688 8289 3685 8301 3685 8307
      3678 8313 3674 8314
TIME...MOT...LOC 0428Z 270DEG 41KT 3702 8315 3662 8297 

$$

GREIF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:48 PM EDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jun 21, 7:48 PM EDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
748 PM EDT Fri Jun 21 2019

.UPDATE...
Issued at 748 PM EDT FRI JUN 21 2019

Squall line is starting to shift south into the better instability
as expected. The gradient continues to line right along the
southern edges of Wayne county, so it appears the only severe
threat may be in the southwest portion of that county. Otherwise,
still looks like another round of rain from the remnants of the
northern portion of the line of storms will move through the are
producing a round of rain. However, with it expected to weaken as
it pushes east, rainfall totals may be hard pressed to reach a
half an inch in most locations. Thus, feel the flooding threat
with the first round is not that great. Overall, very few changes
needed to the forecast at this time.

UPDATE Issued at 555 PM EDT FRI JUN 21 2019

Adjusted the timing of the better pops into the area to between 9
pm and midnight for the area. Also maxed out pops as its a near
certainty at this point the area will see rainfall. Did refine the
thunder chances to the southern zones as instability to the north
and east will be limited to say the least. Thus, thunder chances
will be best in the southwest where the higher rainfall up to
0.60 inches may be possible. At this time, rainfall amounts should
be limited by the forward propagation of this system, so better
flood threat may come with the 2nd round later tonight or Saturday
morning. Still watching the severe trends, but expect activity to
diminish quickly once it gets into central Kentucky where
dewpoints drop from the lower 70s into the upper 50s and lower
60s. A few strong wind gusts could still reach our southwest zones
this evening. The DCAPE gradient sits right along the Wayne
county line along the Tennessee border, so perhaps this would be
the most likely area to see a damaging wind gust in our forecast
area this evening as the damaging wind threat should follow that
gradient fairly closely.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 414 PM EDT FRI JUN 21 2019

After one dry day across eastern Kentucky, showers and
thunderstorms will once again be in the offing beginning later
this evening. A period of northwest flow will bring multiple
rounds of precipitation to eastern Kentucky as energy rides south
along the eastern extent of shortwave ridging extending from the
Gulf of Mexico to Hudson Bay.

The first round of storms will approach later this evening as a
mesoscale convective complex, currently pushing into southwest
Indiana and lower Illinois, trucks southeast. The Cumberland
Valley will stand the best chance of seeing strong to severe wind
gusts from this given their closer proximity to the instability
axis extending eastward into south central Kentucky.

The next round of convection, looking to arrive later tonight
into Saturday morning, will be driven by cold pool processes and
elevated instability via an elevated mixed layer. This should help
in keeping any more robust wind gusts from mixing to the surface,
although will have to watch these as deeper mixing ensues after
daybreak Saturday.

Despite the possibility of damaging wind gusts, the greater threat
will certainly be flash flooding. Due to the recent wet pattern,
flash flood guidance values remain fairly low and can easily be
breached in any thunderstorm that develops. Any location that sees
multiple heavy downpours or storms will almost certainly see
flooding issues as rain gets immediately converted to runoff.
While uncertainty exists regarding the exact timing and placement
of rainfall, precipitable water values surging to 1.5-2 inches
indicates more than ample moisture for precipitation.

Another shortwave trough looks to approach by later Saturday
afternoon and evening, likely bringing yet another round of
showers and storms. May very well end up having to extend the
Flash Flood Watch beyond the current 11 a.m. Saturday end time.

.LONG TERM...(Sunday through Friday)
Issued at 414 PM EDT FRI JUN 21 2019

There is fairly good model agreement with the evolution of the mean
upper air pattern during the coming week. The excessively wet pattern
will transition to a drier pattern after the first of the week, but
not after a couple more rounds of thunderstorms and potentially
heavy rain.

At the start of the period mid/upper level ridging will extend from
the Gulf of Mexico to Hudson Bay. At the surface a warm front will
likely extend from low pressure in the northern MS Valley, southeast
across eastern KY. Considerable deep moisture will remain over
eastern KY, and it possible a mesoscale convective complex will be
affecting eastern KY at the start of the period on Sunday. Even if
morning precipitation is occurring Sunday, there will likely be a
lull, and with afternoon heating and destabilization more
thunderstorms will be possible Sunday afternoon, with some showers
and/or storms lingering into Sunday night. With precipitable water
from 1.5 to 1.9 inches expected, heavy rain remains a threat.

On Monday, the upper level ridge axis will have shifted east of the
area, and short wave energy will be heading from the plains towards
the Great Lakes. At the surface a cold front will approach Kentucky
from the west, with showers and thunderstorms becoming increasingly
likely Monday afternoon. It appears precipitable water in the 1.5 to
2.1 inch range may pool right ahead of the cold front on Monday.
Additional heavy rain will once again be possible on Monday, but it
does appear any storms on Monday will be progressive. A few showers
may linger behind the front on Tuesday, but with surface high
pressure building into the area behind the front mainly dry weather
should prevail for the second half of the week. Temperatures will be
near or slightly above normal through the period, but with an
increase in the diurnal range as we move away from the pattern of
nearly daily rain we've recently experienced. With increasing
heights later in the week, this also means we may start to see more
maximum temperatures back up in the upper 80s by week's end.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
ISSUED AT 748 PM EDT FRI JUN 21 2019

A line of showers and storms will slowly weaken as they push into
eastern Kentucky over the next 2 to 4 hours. A wind gust to 25 or
30 knots will be possible mainly at KLOZ and KSME as this line of
showers and storms moves into the area. A brief reduction to MVFR
conditions is also expected with the heavy rain with both
visibilities and ceilings coming down a bit. Conditions are
expected to return to VFR behind the line, by 06z. Still some
question as to how many low clouds will develop later tonight as
there will be some low level moisture to work with. We will re-
evaluate this potential with the 06z TAF issuance. It does look
like another round of rain could move in after 12z Saturday, but
the trend has been for a southward shift with this activity, so
will hold off on introducing this rain chance into the TAFs for
now.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday morning for KYZ050-058-059-
068-069-079-080-083>085.

&&

UPDATE...KAS
SHORT TERM...GUSEMAN
LONG TERM...SBH
AVIATION...KAS
Hazardous weather outlook, Jun 21, 3:47 PM EDT, 8 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
347 PM EDT Fri Jun 21 2019

KYZ044-051-052-060-086>088-104-106>120-222300-
Fleming-Bath-Rowan-Menifee-Knox-Bell-Harlan-Elliott-Morgan-
Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-Owsley-Perry-
Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Owingsville, Morehead,
Frenchburg, Barbourville, Middlesboro, Pineville, Cumberland,
Harlan, Sandy Hook, West Liberty, Paintsville, Campton,
Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson,
Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden,
Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville,
and South Williamson
347 PM EDT Fri Jun 21 2019

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Thunderstorms will be possible tonight. Some of the storms may
contain strong wind gusts and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms will be possible at times from Saturday through
Tuesday night. Some of the thunderstorms may produce locally
heavy rainfall and strong winds, especially this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

KYZ050-058-059-068-069-079-080-083>085-222300-
Montgomery-Estill-Powell-Rockcastle-Jackson-Pulaski-Laurel-Wayne-
McCreary-Whitley-
Including the cities of Camargo, Jeffersonville, Mount Sterling,
Irvine, Ravenna, Clay City, Stanton, Brodhead, Mount Vernon,
McKee, Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, and Williamsburg
347 PM EDT Fri Jun 21 2019

...FLASH FLOOD WATCH IN EFFECT FROM 10 PM EDT THIS EVENING
THROUGH SATURDAY MORNING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Thunderstorms will be possible tonight. Some of the storms may
contain strong wind gusts and heavy rainfall that could result in
flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms will be possible at times from Saturday through
Tuesday night. Some of the thunderstorms may produce locally
heavy rainfall, flash flooding, and strong winds, especially this
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

SBH/KAS

In the hours before

Special weather statement, Jun 21, 10:04 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1004 PM EDT Fri Jun 21 2019

KYZ083-084-220245-
McCreary-Wayne-
1004 PM EDT Fri Jun 21 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WAYNE AND
WESTERN MCCREARY COUNTIES...

At 1004 PM EDT, strong thunderstorms were clustered near Albany, or
11 miles north of Byrdstown, moving east at 55 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Monticello, Whitley City, Parmleysville, Great Meadows Campsites,
Slavens, Susie, Barrier, Gregory, Co-
Operative, Slickford, Ritner, Denney, Powersburg, Blue Heron, Oil
Valley, Coopersville, Marshes Siding, Burfield, Kidds Crossing and
Hidalgo.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3661 8496 3662 8499 3663 8500 3668 8500
      3669 8502 3672 8502 3676 8501 3682 8504
      3684 8461 3690 8452 3660 8444 3659 8453
TIME...MOT...LOC 0204Z 262DEG 49KT 3674 8507

CGAL
Local storm report, Jun 21, 11:25 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1125 PM EDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     2 SE QUINTON            36.93N 84.60W
06/21/2019                   PULASKI            KY   911 CALL CENTER

            TREE DOWN ON DANNY DRIVE.

&&

KAS
Local storm report, Jun 21, 11:44 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1144 PM EDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     TSTM WND DMG     2 SE WILLIAMSBURG       36.72N 84.14W
06/21/2019                   WHITLEY            KY   911 CALL CENTER

            TREE DOWN ON A HOUSE ON TACKETT CREEK RD.

&&

KAS

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:56 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne34 min
Jun 21, 10:04 PM EDTSpecial Weather StatementJKLMcCreary, Wayne41 min
Jun 21, 10:29 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne31 min
Jun 21, 10:55 PM EDTSevere Thunderstorm WarningJKLBell, Knox, Laurel, McCreary, Pulaski, Rockcastle and 1 more35 min
Jun 21, 11:26 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 1 more34 min
Jun 22, 12:27 AM EDTSpecial Weather StatementJKLHarlan33 min
Jun 22, 11:14 AM EDTAreal Flood AdvisoryJKLBell, Knox, McCreary, Whitley3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.